Optimal Smoothing of Profit via Overhead Allocation

Steve Su

    Research output: Contribution to journalArticle

    5 Citations (Scopus)
    Original languageEnglish
    Pages (from-to)136-155
    JournalABACUS-A JOURNAL OF ACCOUNTING AND BUSINESS STUDIES
    Volume43
    Issue number2
    DOIs
    Publication statusPublished - 2007

    Cite this

    @article{bb347e76ac424b57a9c79df54be8ce49,
    title = "Optimal Smoothing of Profit via Overhead Allocation",
    author = "Steve Su",
    year = "2007",
    doi = "10.1111/j.1467-6281.2007.00223.x",
    language = "English",
    volume = "43",
    pages = "136--155",
    journal = "Abacus",
    issn = "0001-3072",
    publisher = "Wiley-Blackwell",
    number = "2",

    }

    Optimal Smoothing of Profit via Overhead Allocation. / Su, Steve.

    In: ABACUS-A JOURNAL OF ACCOUNTING AND BUSINESS STUDIES, Vol. 43, No. 2, 2007, p. 136-155.

    Research output: Contribution to journalArticle

    TY - JOUR

    T1 - Optimal Smoothing of Profit via Overhead Allocation

    AU - Su, Steve

    PY - 2007

    Y1 - 2007

    U2 - 10.1111/j.1467-6281.2007.00223.x

    DO - 10.1111/j.1467-6281.2007.00223.x

    M3 - Article

    VL - 43

    SP - 136

    EP - 155

    JO - Abacus

    JF - Abacus

    SN - 0001-3072

    IS - 2

    ER -